Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

New sphere packings in dimensions 9-15


Authors: John Leech and N. J. A. Sloane
Journal: Bull. Amer. Math. Soc. 76 (1970), 1006-1010
MSC (1970): Primary 5245
DOI: https://doi.org/10.1090/S0002-9904-1970-12533-2
MathSciNet review: 0266056
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Leech, Notes on sphere packings, Canad. J. Math. 19 (1967), 251-267. MR 35 #878. MR 209983
  • 2. M. J. E. Golay, Binary coding, Trans. IRE PGIT-4 (1954), 23-28. MR 19, 622. MR 89123
  • 3. D. Julin, Two improved block codes, IEEE Trans. Information Theory IT-11 (1965), 459.
  • 4. J. Leech and N.J.A.Sloane, Sphere packing and error-correcting codes (to appear). MR 285994
  • 5. N. J. A. Sloane and D. S. Whitehead, A new family of single error-correcting codes, IEEE Trans. Information Theory (to appear). MR 274195
  • 6. J. Leech, Five-dimensional non-lattice sphere packings, Canad. Math. Bull. 10 (1967), 387-393. MR 36 #3236. MR 220170
  • 7. J. Leech, Six and seven dimensional non-lattice sphere packings, Canad. Math. Bull. 12 (1969), 151-155. MR 254746
  • 8. E. Witt, Über Steinersche Systeme, Abh. Math. Sem. Hansischen Univ. 12 (1938), 256-264.
  • 9. Haim Hanani, On quadruple systems, Canad. J. Math. 12 (1960), 145-157. MR 22 #2558. MR 111696
  • 10. J. Leech, Some sphere packings in higher space, Cand. J. Math. 16 (1964), 657-682. MR 29 #5166. MR 167901
  • 11. A. Korkine and G. Zolotareff, Sur les formes quadratiques, Math. Ann. 6 (1873), 366-389. MR 1509828
  • 12. T. W. Chaundy, The arithmetic minima of positive quadratic forms. I, Quart. J. Math. Oxford Ser. 17 (1946), 166-192. MR 8, 137. MR 17317
  • 13. E. S. Barnes, The construction of perfect and extreme forms. II, Acta. Arith. 5 (1959), 205-222. MR 21 #6360. MR 107635
  • 14. H. S. M. Coxeter and J. A. Todd, An extreme duodenary form, Canad. J. Math. 5 (1953), 384-392. MR 14, 1066. MR 55381

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5245

Retrieve articles in all journals with MSC (1970): 5245


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12533-2

American Mathematical Society